# SDR HALA2015052100091

- Difficulty date: May 21, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 22,676 hours, 3,791 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE BLEED AIR FAULT ON CLIMB OUT.  RESET ENGINE 1 BLEED IAW MAINTENANCE CONTROL REQUEST.  PACK FLOW "LOW" AND FAULT CLEARED.  PERFORMED TSM 36-11-00-710-813-A.  OPS CHECKED GOOD,  NO FAULTS NOTED.  ALSO, PERFORMED HIGH POWER RUN,  OPS CHECKED GOOD,  NO FAULTS NOTED.  TESTED OK.  OK FOR SERVICE.
